# SDR UALA2012062903475

- Difficulty date: June 26, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 43,804 hours, 9,529 cycles
- Engine: Pwa PW4077
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Overheat Detect
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAT CIRCUIT L2 LEFT ENGINE OVERHEAT DETECTION CIRCUIT 2 FAILURE.  STATUS MSG04- NOT ACTIVE CRUISE INTERMITTENT.   FOUND WIRE BUNDLE W0656 CHAFED & WORN BEHIND HYDRAULIC MOUNT BRACKET RIGHT SIDE BETWEEN DETECTORS M26005 & M26004.  REPLACED WIRE HARNESS, FIRE WARN SYSTEM TESTED NORMAL.
